# SDR AALA202209121252

- Difficulty date: September 4, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737
- Aircraft serial: 29509
- Aircraft time: 66,271 hours, 27,081 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Part number: 111A2401U4
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR SHEAR FITTING LOCATED AT BS 545 AND LBL 32.4. REPLACED SHEAR FITTING PER EA 338647.
